Blog changes

Thanks to everyone who followed Training Because I Can! over the last nine years. This blog started with Addison's Disease, hypothyroidism and a crazy idea of doing an Ironman distance triathlon. My life has changed and so has this blog. I am using this blog strictly for Addison's Support topics from here on out. I hope to continue providing people with hints for living life well with adrenal insufficiency.

Sunday, September 7, 2008

Aftermath...

Went for a run up Pole Canyon yesterday, it turned into a brisk walk. Before leaving for the "run", I taped up my blisters. Stupid nubie mistake. I put the tape directly on the healing blisters. When I got home and removed my socks, viola, I ripped off the skin from the tops of the blisters exposing the delicate skin underneath.

I started on a project when I got home and was only able to do it for an hour or so before I had to lay down on the couch and nap (the second time this week, probably the second nap I've taken in 6 months or so. I don't nap.). The nap turned into exhaustion, nausea and aching muscles and joints. As per Wanda's voice in my head (Wanda is my Addison's mentor), I took 10 mg of hydrocortisone. I usually take only 5 when I'm not feeling well. The 10 mg made my stomach stop hurting enough to eat some soup I made and I was able to drink some water. I fell asleep at 9:30 pm and slept through the night. I never take 10 mg of HC late in the day because I'm afraid it will keep me awake - a totally groundless fear last night.

Feeling fine this morning.

I've been tired all week and I have circles and puffyness under my eyes. I wonder if this is Addison's or just the aftermath of running 50 miles? Comments?
Post a Comment